Endometriosis UK
36,097 members32,066 posts

Severe bloating from Zoladex

Hi everyone

I need help. I was diagnosed with Endo about 4 years ago. had laparoscopy Aug 2017 and was given zoladex after surgery. no one told me about the side effects and they were horrible . I mean headaches, hot flashes, sore breast mood swings, bloating. I have been taking the 10.8 injection every 12 weeks and had the second shot on the 30th of Nov and I'm hoping it will be my last. with the second injection I am experiencing swollen feet which I ddnt experience with the first injection. also the bloating is severe and so discomforting . was hoping someone can advise me on what to take or food I can eat or shouldn't eat. sometimes i wake up and i look like im 5 months pregnant. Pls help me pleaseeee!!!!! thanks

8 Replies
oldestnewest

looks like I'm alone in this....

Reply

Hey hun. I know your not alone hun iv read so many ppl having bad side affects with the stuff actually tearing the lives apart. I'm sorry I don't have no advice but if you go through the search bar and type zoladex you'll see some of the stories and maybe what ppl did too rid of the horrid symptoms. Hope you get relief soon hun. Sorry I'm not much help. Happy new year. 💗🤗😘

Reply

thank you so much and happy New Year😍

1 like
Reply

Hi there... Tibolone ( Livial) replacement therapy will reduce the side effects. That’s just a synthetic progesterone that act a like œstrogen where you need it but does not stimulate your endometriosis . So it helps the hot flushes. Commonly used for this and ou will find lots of stories here on this site about that if you search Livial.

In the future ask your doctors if you can try progesterone only medicine instead of zoladex. Have you tried Provera 10 mg daily ever or Prometrium 300 mg. Prometrium has minimal side effects and provera pretty good too 1 in 7 can get depressed and stop it . Sometimes doctors jump to zoladex before trying simpler stuff like progesterone. It has always worked really really well for me.

Reply

I don't know if this will help; I have zoladex injections every month, 4 months in and experiencing everything apart from the swollen feet, I feel you 100% on the bloating and looking 5 months pregnant!! I found that cutting out bread and carbs helped me a lot and when your thirsty as tempting as it is to go to fizzy drinks reach for water! Bloating hasn't fully gone but it's gone down a lot, if anything changes or works for me I'll let you know Yjay

Reply

thank you Shazza:)

Reply

Sorry to hear this I didn’t have any side effects with Zoladex. Maybe try the mirena coil? Or progesterone only pill cerezette.

Reply

thank you Sanchia!

Reply

You may also like...